Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Ovidiu Calin and Der-Chen Chang
Title: Sub-Riemannian geometry: general theory and examples
Additional book information: Encyclopedia of Mathematics and Its Applications, vol. 126, Cambridge University Press, New York, 2009, xi+367 pp., ISBN 978-0521897303, US$99.00, hardcover

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Richard Montgomery
Affiliation: UC Santa Cruz
Email: rmont@math.ucsc.edu
Journal: Bull. Amer. Math. Soc. 47 (2010), 713-722
DOI: http://dx.doi.org/10.1090/S0273-0979-10-01288-7
Published electronically: February 8, 2010
Review copyright: © Copyright 2010 American Mathematical Society